• charden63's Avatar
  • charden63's Avatar

    charden63 asked a questionBreast Cancer

    I have been on Tamoxifen since July 2011, having hip joint pain. Anybody else have this SE, if so what did you take for relief? Thanks

    • helliehere's Avatar
      helliehere

      I have been on tamoxifen for 3 months and having severe knee pain. I had arthritis in the R knee but not like this. Now is affecting L knee. My MD feels he can scope the area and improve the pain. I am beginning to wonder if this is a good idea. I came off the tamoxifen last week for a month before and after surgery. waiting to see if this makes any difference. Also wonder if it could be the Hercepton (have 1 more treatment) or chemo which ended in Feb 2012. Am trying acupunture but is very expensive and insurance does not pay.

      about 4 years ago
    • nancyjac's Avatar
      nancyjac

      The best relief for me is movement. I make sure I don't sit too long and get up an move around as often as feasible.

      about 4 years ago
    • javert2's Avatar
      javert2

      I have lots of joint pain and stiffness with Tamoxifen. I was offered a drug for it but I'm sick of medicines so I just deal with it. It's worse when I've been sitting or in one position too long so movement is good.

      about 4 years ago
  • charden63's Avatar

    charden63 shared an experience

    Side Effects (Hair loss (alopecia)): Multitude of side effects, hair loss, anemia, cough, skin changes, fingernail/toenail loss, extreme fatigue

  • charden63's Avatar

    charden63 shared an experience

    Drug or Chemo Therapy (Hormone therapy): Started Tamoxifen July 2011. Having joint pain but manageable.

  • charden63's Avatar

    charden63 shared an experience

    Radiation (External radiation ): Started RT treatments May 9, ended June 28, 2011

  • charden63's Avatar

    charden63 shared an experience

    Drug or Chemo Therapy (Chemotherapy): Started chemo dose dense AC February 11, 2011, finished March 25. Started dose dense Taxol April 8, finished May 20, 2011